About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2013 (2013), Article ID 470480, 8 pages
http://dx.doi.org/10.1155/2013/470480
Research Article

New Nonpolynomial Spline in Compression Method of for the Solution of 1D Wave Equation in Polar Coordinates

1Department of Mathematics, Faculty of Mathematical Sciences, University of Delhi, Delhi 110 007, India
2Department of Applied Mathematics, South Asian University, Akbar Bhawan, Delhi 110021, India

Received 21 December 2012; Revised 6 July 2013; Accepted 25 July 2013

Academic Editor: Rüdiger Weiner

Copyright © 2013 Venu Gopal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Venu Gopal, R. K. Mohanty, and Navnit Jha, “New Nonpolynomial Spline in Compression Method of for the Solution of 1D Wave Equation in Polar Coordinates,” Advances in Numerical Analysis, vol. 2013, Article ID 470480, 8 pages, 2013. doi:10.1155/2013/470480